MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Neutrino NxT Bipolar DF1 HF; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)

Abbott Medical (CRM-Sylmar) Neutrino NxT Bipolar DF1 HF; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Model Number CDHFA600B
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a routine generator change, upon connecting a right atrial (ra) lead, far field r-wave oversensing was observed on the newly implanted implantable cardioverter defibrillator (icd).This had not been observed on the older generator though all settings mirrored the original generator.Programming changes were made.There were no complaints on the ra lead.The new icd remained implanted and was being monitored.The procedure was not prolonged and there were no patient consequences.

Brand Name
Neutrino NxT Bipolar DF1 HF
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50533853
Report Number2017865-2026-18311
Device Sequence Number17652315
Product Code NIK
UDI-Device Identifier05415067050076
UDI-Public(01)05415067050076(10)S000106601(17)270630
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA600B
Device Catalogue NumberCDHFA600B
Device Lot NumberS000106601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Durata RV lead; Quickflex LV lead; Tendril ST RA lead
Patient SexUnknown